Benutzer: Gast  Login
Titel:

Generalized hydrodynamics of the attractive non-linear Schrӧdinger equation

Dokumenttyp:
Zeitschriftenaufsatz
Autor(en):
Koch, Rebekka; Caux, Jean-Sébastien; Bastianello, Alvise
Zeitschriftentitel:
Journal of Physics A: Mathematical and Theoretical
Jahr:
2022
Band / Volume:
55
Heft / Issue:
13
Seitenangaben Beitrag:
134001
Volltext / DOI:
doi:10.1088/1751-8121/ac53c3
Verlag / Institution:
IOP Publishing
E-ISSN:
1751-81131751-8121
Publikationsdatum:
02.03.2022
 BibTeX